# SDR AU960914

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: ISEI3
- Condition: Separated
- Location: Lg Position Ind
- Component: Cessna, 310R
- Stage of operation: DE
- How discovered: O
- Nature of condition: O, P
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR DOWNLOCK MICROSWITCH WIRE PULLED OUT OF PREVIOUS BUTT CONNECTOR REPAIR
